您当前的位置:
首页 >
文章列表页 >
Global Existence of Homoclinic Orbits in a Class of Neutral Equations
更新时间:2026-08-31
    • Global Existence of Homoclinic Orbits in a Class of Neutral Equations

    • Vol. 19, Issue 2, Pages: 95-100(2014)
    • DOI:10.15938/j.jhust.2014.02.002    

      CLC: O175.15
    • Published:2014

    移动端阅览

  • NIU Ben, GUO Yu-xiao, SUN Wei. Global Existence of Homoclinic Orbits in a Class of Neutral Equations[J]. 2014, 19(2): 95-100. DOI: 10.15938/j.jhust.2014.02.002.

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

1242

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Stability Switches in a Cellular Neural Network with Multiple Delays
New Constant of Von Neumann-Jordan Constant Type in Banach Space
Deep Learning Method for Semi-supervised Vessel Segmentation
Edge Detection and Topological Localization for Targets with Missing Boundaries
Intelligent Optimization Control Strategy for Chaos in Gear Systems with Slight Pitting Corrosion

Related Author

ZHANG Ting ting
MA Shu fang

Related Institution

东北林业大学 数学系
0